# SDR DL76L001252

- Difficulty date: July 1, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 46,270 hours, 7,060 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Broken
- Location: Overwing Door
- Component: H2052K3833
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MSU TO RECORD THE S/N OF OVERWING SLIDE DOOR OPENING ACTUATORS,  FOUND TWO CENTER LATCHES BROKEN AND BINDING ON RT OVERWING SLIDE PACK DOOR, DOOR WOULD NOT OPEN.  REPLACED TWO CENTER LATCHES ON RT OVERWING SLIDE PACK DOOR. OPS CK GOOD.                                                                                                                                                                                                                                                                                                                                                                                                                        ETOPS CATEGORY ''F'': ANY OTHER EVENT DETRIMENTAL TO ETOPS
